# SDR F3LA200700066

- Difficulty date: March 28, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT LT LAVATORY, AFT OTBD MOUNTING HOLES IN LAV WALL WORN AND CORRODED.  REMOVED AND CLEANED FITTING.  REINSTALLED FITTING WITH NEW HARDWARE IAW CMM 25-43-51, PAGES 303, 618 AND 740.
